Andriy Prymak
Andriy Prymak
Associate Professor, Department of Mathematics, University of Manitoba
Verified email at cc.umanitoba.ca - Homepage
TitleCited byYear
Uniform and pointwise shape preserving approximation by algebraic polynomials
KA Kopotun, D Leviatan, A Prymak, IA Shevchuk
Surveys in Approximation Theory 6 (201), 1, 2011
312011
Nikol’skii inequalities for Lorentz spaces
Z Ditzian, A Prymak
Rocky Mountain J. Math 40 (1), 209, 2010
202010
Convexity, moduli of smoothness and a Jackson-type inequality
Z Ditzian, A Prymak
Acta Mathematica Hungarica 130 (3), 254-285, 2011
122011
Sharp Marchaud and converse inequalities in Orlicz spaces
Z Ditzian, A Prymak
Proceedings of the American Mathematical Society 135 (4), 1115-1121, 2007
122007
On Nikol’skii Inequalities for Domains in
Z Ditzian, A Prymak
Constructive Approximation 44 (1), 23-51, 2016
92016
Three convex approximation by quadratic splines with arbitrary fixed knots
AV Prymak
EAST JOURNAL OF APPROXIMATIONS 8 (2), 185-196, 2002
82002
Non-existence of (76, 30, 8, 14) strongly regular graph and some structural tools
AV Bondarenko, A Prymak, D Radchenko
arXiv preprint arXiv:1410.6748, 2014
72014
On 3-monotone approximation by piecewise polynomials
D Leviatan, AV Prymak
Journal of Approximation Theory 133 (2), 147-172, 2005
72005
Extension technique and estimates for moduli of smoothness on domains in Rd
Z Ditzian, A Prymak
East journal on approximations 17 (2), 171-179, 2011
42011
Three-monotone spline approximation
GA Dzyubenko, KA Kopotun, AV Prymak
Journal of Approximation Theory 162 (12), 2168-2183, 2010
42010
Ul’yanov-type inequality for bounded convex sets in Rd
Z Ditzian, A Prymak
Journal of Approximation Theory 151 (1), 60-85, 2008
42008
Nearly monotone spline approximation in 𝕃_ {𝕡}
K Kopotun, D Leviatan, A Prymak
Proceedings of the American Mathematical Society 134 (7), 2037-2047, 2006
42006
Non-existence of (76, 30, 8, 14) strongly regular graph
AV Bondarenko, A Prymak, D Radchenko
Linear Algebra and its Applications 527, 53-72, 2017
32017
Constrained spline smoothing
K Kopotun, D Leviatan, AV Prymak
SIAM Journal on Numerical Analysis 46 (4), 1985-1997, 2008
32008
Integral norm discretization and related problems
F Dai, A Prymak, VN Temlyakov, S Tikhonov
arXiv preprint arXiv:1807.01353, 2018
22018
There is no strongly regular graph with parameters (460, 153, 32, 60)
A Bondarenko, A Mellit, A Prymak, D Radchenko, M Viazovska
Contemporary Computational Mathematics-A Celebration of the 80th Birthday of …, 2018
22018
Upper estimates of Christoffel function on convex domains
A Prymak
Journal of Mathematical Analysis and Applications 455 (2), 1984-2000, 2017
22017
Yet another look at positive linear operators, q-monotonicity and applications
KA Kopotun, D Leviatan, A Prymak, IA Shevchuk
Journal of Approximation Theory 210, 1-22, 2016
22016
Convex polynomial approximation in Rd with Freud weights
O Maizlish, A Prymak
Journal of Approximation Theory 192, 60-68, 2015
22015
Observability of systems with delay convoluted observation
EI Verriest, AF Ivanov
Mathematisches Forschungsinstitut Oberwolfach, 2014
22014
The system can't perform the operation now. Try again later.
Articles 1–20